# SDR ASOA2013030103091

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT BL 0.0, WL 136.0, APPROX 1.0" IN LENGTH 50 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-61-4813.
